# SDR AALA202207296382

- Difficulty date: June 8, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 71,465 hours, 32,623 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND SLIDING WINDOW CRACKED. REPLACED HANDLE PER AMM 56-12-12-400-003-A.
